I was wondering if anyone have had the same experiences as me and if so, could help me?.
So. I was antibiotics for about two weeks so I guess my birth control wasn't working. I still did get my period but instead of starting on a Wednesday, I started on a Monday. I wasn't worried because I was antibiotics so I thought maybe that is why. I had my period a week or more ago, and now yesterday and today I have been spotting like very light pink, and well also kinda brown.
I am sexually active, and I do take my pill every day, but not always at the exact same time. Also, I haven't changed the type of pills I am on Avianne. I am just wondering should i be worried or I hope someone can give me some information.
You should get a pregnancy test. The pill is not completely effective and it is still possible to have a period when you are pregnant. When I got pregnant with my last child, I spotted just like you did and then had a full on period before I found out I was indeed pregnant. If you get a negative result, I would suggest speaking to your OBGYN.